Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Aug 26, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I’m now 1 month off of Pristiq. I’m so very thankful that I’m off. Energy level is still coming back. I will never go on an antidepressant again. Going cold turkey worked for me. I didn’t have any of the brain zaps or other horrible things I see a lot of people have had. I have been keeping physically active which helps a lot. I was using energy drinks previously to help me keep up with my busy lifestyle, I have cut way back on them. I was often taking 2 forms of them a day.
I feel way less susceptible to mood swings now, and am able to regulate my moods much easier without so much stress. Wonder what Pristiq did in the first place?

Aug 7, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

SUCCESS STORY HERE!!!

I am on day 11 of being Pristiq free!
After reading the forums, I was overwhelmed with information. I had no idea that this medication was so horrible to stop taking. I had been taking it for well over 5 years. I was having a difficult time with situational depression and then just kept taking it. Life will always have something to throw my way, so I just kept filling the script. I didn’t want to go on another med to get off a med, it just didn’t make sense.

There were so many suggestions on here on what people had tried to do. It’s a travesty of justice that the medical profession doesn’t have accountability when prescribing to have an exit strategy as well. This pill doesn’t come with one.

I tried taking one pill every other day for a few days, then just decided cold turkey was my best option. I informed my husband as well as a coworker of the possible side effects I had read about. I was fully aware that this could be risky, but it motivated me all the more to pull the plug and get it out of my system. Taking one every other day or cutting them seemed to have it’s own realm of problems.

Even after taking for over 5 years, I haven’t had any horrible symptoms as I’ve read other’s experiencing. I haven’t had any brain zaps,dizziness, lack of energy, etc. I believe after reading so many negatives, it helped that I was so determined to make this a positive experience. I also think your brain can trick you into being submissive to letting go of something you think is helping you to not feel depressed. I can’t miss a week of work to lay in bed! I made myself more active also. Spent more time working in my garden, reading during my lunch breaks at the park, etc.

Let me also add for those thinking I have it too easy. My 16 year old daughter just informed me 4 days ago that she’s going to live with her dad. It has been several days of trauma and drama. I made it through it. I’m at work, I’m dealing with it. I’m moving forward. I’m ok. I’m in charge of my life and my body.

Keep in mind that when I read through hundreds of these posts I couldn’t find one person that said they came off this med without horror stories. So, here’s one story…. so far so good. 11 days in and I’m not going back, not ever. My energy level (which I thought Pristiq was helping) is gaining momentum again. Oh yeah…. and these pills will dull sensations in your sex drive…. that comes back too!! BONUS!

I trust in my body and my brain and I listen to what it is telling me. I’m shocked that I’m not having adverse results, but I’m thriving in the success… not looking for the failure.

Good luck everyone. I hope this one small bit of success gives someone else the hope to know there is a way out.